Skip to Content

What happens when you take 3 valium pills and mixed it wit alcohol?

Responses (2)

mattspunkingurl 23 Jun 2010

Not a good idea. Valium is a sedative and alcohol is a depressant. These combined could cause a slow heartbeat or trouble breathing. It could even cause death depending on the dose and the amount of alcohol consumed. I would not recommend doing this at all.

Rajive Goel 23 Jun 2010

Right, stay away from Vallium & alcohol, please. Mattspunkingurl is right.

fall queen 23 Jun 2010

Cassidy16, It is never a smart choice to mix alchol with any meds that supress the respitory system. I hope these are prescribed to you, if anything would happen and you needed medical attentiom the docctor would need to know what you took, what mg., how many and how many are prescrribed. Be careful, if you need to ask it generally means it is not a good idea. Fall Queen

christineATU 23 Jun 2010

You are so right fall queen. How can someone who is "out of it" answer any questions that may help save their life??

fall queen 23 Jun 2010

Christine, that's a good answer, not that I am crazy about doctors but they can't all stand around and wait for a tox screen to come back. One good shot of narcane and then having a tube jammed down your throat Cassidy, to get your stomache pumped will get you thinking before you mix medications again? Fall Queen

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions